# SDR DATA2015072101

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- Aircraft time: 34,877 hours, 42,818 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40163
- Part serial: AH31716
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT HYD RT CWP LIGHT ILLUMINATED.  HYD PANEL SHOWED RESERVOIR CONTENTS, UPPER RED.  LT & RT FLUID TEMP 70 DEG, MAIN SYS 3000 PSI.  SHORTLY THEREAFTER BOTH HYD LT & HYD RT CWP WARNING LIGHTS ILLUMINATE.  HYD PANEL SHOWED RESERVOIR CONTENTS LOWER RED.  FLUID TEMP 80 - 90 DEG, MAIN SYS PSI DECREASING.  CREW COMPLETED EMER CHECKLIST, MAINTAINED FULL CONTROL OF ACFT.  DECLARED EMER & LANDED WITHOUT INCIDENT.  ACFT WAS SHUT DOWN ON TAXI WAY M & TOWED TO MX LOCATION AT RAMP.  FOUND LEAK ON HYD PUMP.  PUMP WAS REPLACED & OPERATIONS CHECKED SATISFACTORILY.  ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
